HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

Search:All of DSpace

(type:Article in academic journal) is hit count [227].
Results 91-100.
 

previous 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 next 

91 A gg-cancellative semistar operation on an integral domain need not be gh-cancellative; Addendum / MATSUDA, Ryuki -- College of Science, Ibaraki University2017 Mathematical Journal of Ibaraki University Vol.49 p.1-10 雑誌掲載論文
92 Some results on presemistar operations / OKABE, Akira -- College of Science, Ibaraki University2017 Mathematical journal of Ibaraki University Vol.49 p.11-22 雑誌掲載論文
93 The construction of all the star operations and all the semistar operations on 1-dimensional Prufer domains / MATSUDA, Ryuki -- College of Science, Ibaraki University2015 Mathematical Journal of Ibaraki University Vol.47 p.19-37 雑誌掲載論文
94 Existence and non-existence of caloric morphisms with Bateman space-mapping for radial metrics / Katsunori, Shimomura -- College of Science, Ibaraki University2019 Mathematical Journal of Ibaraki University Vol.51 p.1-12 雑誌掲載論文
95 Note on star operations on monoids / Ry^uki, Matsuda -- College of Science, Ibaraki University2019 Mathematical Journal of Ibaraki University Vol.51 p.13-25 雑誌掲載論文
96 A problem on coextensions / Hideaki, Oshima -- College of Science, Ibaraki University2019 Mathematical Journal of Ibaraki University Vol.51 p.27-38 雑誌掲載論文
97 Note on class number parity of an abelian fleld of prime conductor, III / Humio, Ichimura -- College of Science, Ibaraki University2019 Mathematical Journal of Ibaraki University Vol.51 p.39-48 雑誌掲載論文
98 Kato's inequalities for admissible functions to quasilinear elliptic operators A / Xiaojing, Liu,Toshio, Horiuchi -- College of Science, Ibaraki University2019 Mathematical Journal of Ibaraki University Vol.51 p.49-64 雑誌掲載論文
99 A gg not gh-cancellative semistar operation which is an extension of a star operation / MATSUDA, Ryuki -- College of Science, Ibaraki University2018 Mathematical Journal of Ibaraki University Vol.50 p.1-4 雑誌掲載論文
100 The equivalences among p-capacity, p-Laplace-capacities and Hausdor measure / LIU, Xiaojing,HORIUCHI, Toshio -- College of Science, Ibaraki University2018 Mathematical Journal of Ibaraki University Vol.50 p.5-13 雑誌掲載論文

previous 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 next